Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Platonov Vladimir Petrovich
(recent publications)
| by years | scientific publications | by types |


1. V. P. Platonov, V. S. Zhgoon, M. M. Petrunin, “On the problem of periodicity of continued fraction expansions of $\sqrt{f}$ for cubic polynomials over number fields”, Mat. Sb. (to appear)  mathnet
2. V. P. Platonov, G. V. Fedorov, “On the classification problem for polynomials $f$, with periodic continued fraction expansion of $\sqrt{f}$ in hyperelliptic fields”, Izv. RAN. Ser. Mat.  mathnet  crossref

   2020
3. V. P. Platonov, G. V. Fedorov, “On the problem of classification of periodic continued fractions in hyperelliptic fields”, Russian Math. Surveys, 75:4 (2020), 785–787  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
4. V.P. Platonov, M.M. Petrunin, Yu.N. Shteinikov, “Periodicheskie elementy $\sqrt f$ v ellipticheskikh polyakh s polem konstant nulevoi kharakteristiki”, Chebyshevskii sbornik, 21:1 (2020), 273-298  mathnet  crossref  crossref  crossref  mathscinet
5. V. P. Platonov, M. M. Petrunin, V. S. Zhgoon, “On the Problem of Periodicity of Continued Fraction Expansions of $\sqrt{f}$ for Cubic Polynomials over Number Fields”, Dokl. Math., 102:1 (2020), 288–292  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)
6. V.P. Platonov, M.M. Petrunin, “On the Finiteness of the Number of Expansions into a Continued Fraction of √f for Cubic Polynomials over Algebraic Number Fields”, Dokl. Math., 102:3 (2020), 487–492  mathnet  crossref  crossref  isi  elib  scopus

   2019
7. V. P. Platonov, M. M. Petrunin, “On infinite-dimensional integer Hankel matrices”, Dokl. Math., 99:2 (2019), 218–220  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  scopus
8. V. P. Platonov, G. V. Fedorov, “On $S$-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields”, Dokl. Math., 99:3 (2019), 277–281  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
9. V. P. Platonov, M. M. Petrunin, Yu. N. Shteinikov, “On the Finiteness of the Number of Elliptic Fields with Given Degrees of $S$-Units and Periodic Expansion of $\sqrt f$”, Dokl. Math., 100:2 (2019), 1–5  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 4)  elib  scopus (cited: 5)
10. V. P. Platonov, G. V. Fedorov, “The criterion of periodicity of continued fractions of key elements in hyperelliptic fields”, Chebyshevskii Sb., 20:1 (2019), 248–260  mathnet  crossref  mathscinet

   2018
11. V. P. Platonov, G. V. Fedorov, “On the problem of periodicity of continued fractions in hyperelliptic fields”, Sb. Math., 209:4 (2018), 519–559  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 13)  elib  scopus (cited: 16)
12. V. P. Platonov, M. M. Petrunin, “Groups of $S$-units and the problem of periodicity of continued fractions in hyperelliptic fields”, Proc. Steklov Inst. Math., 302 (2018), 336–357  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib  scopus (cited: 12)
13. V. P. Platonov, V. S. Zhgoon, G. V. Fedorov, Dokl. Math., 98:2 (2018), 430–434  mathnet  crossref  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 4)
14. V. P. Platonov, M. M. Petrunin, “On New Arithmetic Properties of Determinants of Hankel Matrices”, Dokl. Math., 98:1 (2018), 370–372  mathnet  crossref  crossref  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
15. V. P. Platonov, G. V. Fedorov, “An Infinite Family of Curves of Genus 2 over the Field of Rational Numbers Whose Jacobian Varieties Contain Rational Points of Order 28”, Dokl. Math., 98:2 (2018), 468–471  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  scopus (cited: 2)
16. V. P. Platonov, M. M. Petrunin, V. S. Zhgoon, Yu. N. Shteinikov, “On the Finiteness of Hyperelliptic Fields with Special Properties and Periodic Expansion of $\sqrt f$”, Dokl. Math., 98:3 (2018), 641–645  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  scopus (cited: 5)

   2017
17. L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Russian Math. Surveys, 72:4 (2017), 777–781  mathnet  crossref  crossref  mathscinet  mathscinet  adsnasa  isi  elib
18. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in hyperelliptic fields”, Dokl. Math., 95:3 (2017), 254–258  mathnet  crossref  crossref  isi (cited: 8)  elib  elib  scopus (cited: 12)
19. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in elliptic fields”, Dokl. Math., 96:1 (2017), 332–335  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 10)
20. V. P. Platonov, “On new properties of Hankel matrices over the field of rational numbers”, Russian Math. Surveys, 72:5 (2017), 963–964  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 2)

   2016
21. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
22. V. P. Platonov, M. M. Petrunin, “$S$-Units and periodicity in quadratic function fields”, Russian Math. Surveys, 71:5 (2016), 973–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib  elib  scopus (cited: 13)
23. V. P. Platonov, V. S. Zhgoon, G. V. Fedorov, “Continued Rational Fractions in Hyperelliptic Fields and the Mumford Representation”, Dokl. Math., 94:3 (2016), 692–696  mathnet  crossref  crossref  isi (cited: 6)  elib  elib  scopus (cited: 12)
24. V. P. Platonov, M. M. Petrunin, “$S$-units in hyperelliptic fields and periodicity of continued fractions”, Dokl. Math., 94:2 (2016), 532–537  mathnet  crossref  crossref  isi (cited: 8)  elib  elib  scopus (cited: 14)

   2015
25. V. P. Platonov, M. M. Petrunin, “New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order”, Dokl. Math., 91:2 (2015), 220–221  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
26. V. P. Platonov, G. V. Fedorov, “$S$-units and periodicity of continued fractions in hyperelliptic fields”, Dokl. Math., 92:3 (2015), 752–756  mathnet  crossref  crossref  zmath  isi (cited: 8)  elib  elib  scopus (cited: 14)
27. V. P. Platonov, M. M. Petrunin, “Fundamental $S$-units in hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves”, Dokl. Math., 92:3 (2015), 667–669  mathnet  crossref  crossref  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2014
28. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 26)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 32)
29. A. I. Aptekarev, A. L. Afendikov, V. M. Buchstaber, S. K. Godunov, A. B. Zhizhchenko, V. V. Kozlov, A. I. Maslov, V. P. Platonov, V. F. Tishkin, L. D. Faddeev, “Boris Nikolaevich Chetverushkin (on his 70th birthday)”, Russian Math. Surveys, 69:2 (2014), 387–392  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
30. N. A. Vavilov, È. B. Vinberg, I. A. Panin, A. N. Panov, A. N. Parshin, V. P. Platonov, V. L. Popov, “Valentin Evgen'evich Voskresenskii (obituary)”, Russian Math. Surveys, 69:4 (2014), 753–754  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2013
31. V. P. Platonov, V. S. Zhgun, M. M. Petrunin, “On the simplicity of Jacobians for hyperelliptic curves of genus 2 over the field of rational numbers with torsion points of high order”, Dokl. Math., 87:3 (2013), 318–321  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2012
32. F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii, “Vladimir Nikolaevich Chubarikov (on his 60th birthday)”, Russian Math. Surveys, 67:1 (2012), 189–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
33. B. P. Platonov, M. M. Petrunin, “On the torsion problem in jacobians of curves of genus 2 over the rational number field”, Dokl. Math., 86:2 (2012), 642–643  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 8)
34. V. P. Platonov, M. M. Petrunin, “New orders of torsion points in Jacobians of curves of genus 2 over the rational number field”, Dokl. Math., 85:2 (2012), 286–288  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 7)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 9)

   2010
35. V. P. Platonov, “Arithmetic properties of quadratic function fields and torsion in Jacobians”, Chebyshevskii Sb., 11:1 (2010), 234–238  mathnet  mathscinet  elib
36. V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
37. V. P. Platonov, “Arithmetic of quadratic fields and torsion in Jacobians”, Doklady Mathematics, 81:1 (2010), 55-57  crossref  mathscinet  zmath  isi (cited: 9)  elib  elib  scopus (cited: 9)
38. V. P. Platonov, V. V. Benyash-Krivets, “A new local-global principle for quadratic functional fields”, Dokl. Math., 82:1 (2010), 531–534  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021